Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
I hate acne too

So, before I swallow my first dose.... WISH ME LUCK!

I am 17 years old, 62kg. I've had acne for roughly 5 years. I've finally decided to take Accutane, and my doctor prescribed me 60mg per day. So, I now have the pills, I am gonna take 40mg+10mg+10mg, cuz they don't sell 20mg in my local pharmacy, this would be the way to get to 60mg. I will take it tomorrow night, but before I do it...I have a few questions I would like you all to share your valuable opinions on

1. Should I take it... ? to be honest I am scared that the side effect are gonna be permanent, but I somehow believe they won't happen to me.. (if you think not, skip the rest of the questions..)

IF YES,

2.Should I take them separately through out the day, or should i take it all at once? or does it even matter?

3. Should I take it with a fatty meal? does it really help?

4. Should I stop all topical treatments such as Dan's BP?

5. Should I also incorporate Vitamins? and stuff to my diet?

LASTLY PLEASE WISH ME LUCK!! THANKS EVERYONE!!!

Share this post


Link to post
Share on other sites

1) Yes - in my opinion, you should take it. If nothing else has worked for you, don't keep f***ing around with your time and money. The drug has helped so many people. You can always stop if you decide you'd rather not handle the side effects, or if you have a truly bad problem.

2) Ask your derm about whether to take the pills separately or together. Mine has me taking them separately - morning or afternoon, and evening.

3) Definitely take the pills with meals - it'd be too harsh on an empty stomach. I've heard the fatty meal thing too, but I don't want to eat fatty meals twice a day for several months, so I just take it with whatever I'm having. The drug still works.

4) Yes, stop all topical treatments. Your skin is going to get very dry and sensitive. My derm tells me to spot treat, but not do anything else. And MOISTURIZE. A LOT.

5) You can take vitamins, but not vitamin A. Accutane is a form of vitamin A, and you don't want to overdose. So avoid multis and A supplements.

6) Good luck! Wishing you the best. There's great support on this site - make the most of it! :)

Edited by KitKate

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×